# SDR SWAA2015072942325

- Difficulty date: July 18, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 20,935 hours, 12,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT SECTION FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500A - 500D RT SIDE.  R & R SUPPORT IAW SRM.
